Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | LibreCat-ID: 53988
Ebrahimnejad, A., Tavana, M., Nasseri, S. H., & Gholami, O. (2019). A New Method for Solving Dual DEA Problems with Fuzzy Stochastic Data. International Journal of Information Technology & Decision Making, 18(01), 147–170. https://doi.org/10.1142/s0219622018500396
LibreCat | DOI
 

Filters and Search Terms

issn=1793-6845

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed